Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journals
Articles
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Follow SCIRP
Contact us
[email protected]
+86 18163351462
(WhatsApp)
1655362766
SCIRP WeChat
Advances in Linear Algebra & Matrix Theory
Submission
Advances in Linear Algebra & Matrix Theory
ISSN Print:
2165-333X
ISSN Online:
2165-3348
www.scirp.net/journal/alamt
E-mail:
[email protected]
Citations
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Applications of Arithmetic Geometric Mean Inequality
()
Wasim Audeh
Advances in Linear Algebra & Matrix Theory
Vol.7 No.2
, June 21, 2017
DOI:
10.4236/alamt.2017.72004
2,065
Downloads
4,322
Views
Citations
This article belongs to the Special Issue on
A New Type of Restarted Krylov Methods
()
Achiya Dax
Advances in Linear Algebra & Matrix Theory
Vol.7 No.1
, March 31, 2017
DOI:
10.4236/alamt.2017.71003
2,222
Downloads
4,425
Views
Citations
This article belongs to the Special Issue on
A General Hermitian Nonnegative-Definite Solution to the Matrix Equation
AXB
=
C
()
Phil D. Young
,
Dean M. Young
,
Marsha M. Young
Advances in Linear Algebra & Matrix Theory
Vol.7 No.1
, March 7, 2017
DOI:
10.4236/alamt.2017.71002
2,103
Downloads
3,832
Views
Citations
This article belongs to the Special Issue on
Two Nonzero Component Lemma and Matrix Trigonometry
()
Morteza Seddighin
Advances in Linear Algebra & Matrix Theory
Vol.7 No.1
, February 15, 2017
DOI:
10.4236/alamt.2017.71001
2,072
Downloads
3,456
Views
Citations
This article belongs to the Special Issue on
L
-Fuzzy Vector Subspaces and Its Fuzzy Dimension
()
Chun’e Huang
,
Yan Song
,
Xiruo Wang
Advances in Linear Algebra & Matrix Theory
Vol.6 No.4
, December 28, 2016
DOI:
10.4236/alamt.2016.64015
1,944
Downloads
3,940
Views
Citations
This article belongs to the Special Issue on
Using Row Reduced Echelon Form in Balancing Chemical Equations
()
R. O. Akinola
,
S. Y. Kutchin
,
I. A. Nyam
,
O. Adeyanju
Advances in Linear Algebra & Matrix Theory
Vol.6 No.4
, December 15, 2016
DOI:
10.4236/alamt.2016.64014
4,759
Downloads
11,843
Views
Citations
This article belongs to the Special Issue on
Partial Ordering of Range Symmetric Matrices and M-Projectors with Respect to Minkowski Adjoint in Minkowski Space
()
D. Krishnaswamy
,
Mohd Saleem Lone
Advances in Linear Algebra & Matrix Theory
Vol.6 No.4
, December 6, 2016
DOI:
10.4236/alamt.2016.64013
1,930
Downloads
3,639
Views
Citations
This article belongs to the Special Issue on
<
...
7
8
9
...
>
Page
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Most Cited
Most Downloaded
Newsletter
Order Print Copy
Contact Us
FAQ
Disclaimer
History Issue
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Follow SCIRP
Contact us
[email protected]
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
SCIRP Newsletter
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
News
About SCIRP
Ethics
Editorial Policies
For Authors
Peer-Review Issues
Publication Fees
Special Issues
Service
Manuscript Tracking System
Order Print Copies
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top